# SDR FOTR20150115066

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 59,888 hours, 34,672 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65737833
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FIXED L/E LOWER AREA HAS A DENT.  REPAIRED ON FAS NR 74889, W/O N773AS-01-01.
